MAUDE Adverse Event Report: ARTHREX, INC. DRILL SAW SPORTS 400; POWERED SURG ORTHOPEDIC INSTR

ARTHREX, INC. DRILL SAW SPORTS 400; POWERED SURG ORTHOPEDIC INSTR
Model Number DRILL SAW SPORTS 400
Medical Device Problem Codes Defective Component (2292); Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the both devices are defective and they wobble.There was no harm for patient, operator or third party.There was no case involvement reported.No further information received.Update, khe, (b)(6) 2024.Receive further information.It was reported that the machine runs irregularly from the saw blade during use.Per complaint reporter there was no harm for patient, operator or third party.Update, khe, (b)(6) 2024.Further information received.The event occurred during a repositioning osteotomy femur.No piece broke off inside the patient.The surgery was finished successfully with the claimed device.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The reported event was confirmed.The manufacturer evaluation revealed the driver is broken off.Ar-400: the driver of the ar-400 is broken.This known issue has already been resolved with an appropriate corrective measure.The driver was reinforced with a ring (assembly 775770, index 00).Ar-400sag: the attachment was disassembled to allow for a more detailed analysis.The cause of the failure of the saw attachment is a broken claw (part 5).

Brand Name
DRILL SAW SPORTS 400
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20556280
Report Number1220246-2024-08292
Device Sequence Number11554156
Product Code HWE
UDI-Device Identifier00888867223318
UDI-Public(01)00888867223318(11)240219(10)15211910
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDRILL SAW SPORTS 400
Device Catalogue NumberAR-400
Device Lot Number15211910
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/10/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2024
Supplement Date Received by Manufacturer08/21/2025
Initial Report FDA Received Date10/29/2024
Supplement Report FDA Received Date08/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/19/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown